# SDR SWIA200616504

- Difficulty date: March 29, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,857 hours, 7,827 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH STICKS, GOES RIGHT WON`T GO LEFT.   REPLACED RUDDER /AILERON TRIM SWITCH PANEL.  OPERATIONAL CHECK GOOD.
